# SDR EVCA202408250001

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N485AE
- Make and model: Bell 407
- Aircraft serial: 53504
- Aircraft time: 11,655 hours, 28,119 cycles
- Engine: Allsn 250C47B
- Engine time: 3,722 hours, 8,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain
- Condition: Clogged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTICED FUEL SMELL IN THE BACK OF THE AIRCRAFT DURING FLIGHT. FINDINGS: NO VISIBLE FUEL LEAKS FOUND IN CABIN, FUEL RESIDUE FOUND IN AFT FUSELAGE BOAT TAIL. SMALL DRAIN FOR THAT AREA WAS CLOGGED CLEARED OBSTRUCTION AND CLEANED AREA NO OTHER LEAKS NOTED.
